# SDR ASOA201100674

- Difficulty date: April 1, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 29,458 hours, 25,771 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STARTED THE APU ON DESCENT DID NOT START.  WAITED 2 MINUTES.  RESTARTED THE APU.  WE HAD A STRONG FUEL ODOR THROUGHOUT THE PLANE.  SHUT DOWN APU.  STRONG ODOR REMAINED UNTIL WE OPENED THE DOOR AT THE GATE.  CREWS WERE REQUESTED TO MEET ACFT AS A PRECAUTION.  PERFORMED OPS CHECK OF APU IAW AMM 49-00-00.  NO DEFECT NOTED. ALSO PERFORMED LEAK CHECK OF APU FUEL CONTROL AND LINES.  NO LEAKS NOTED. CANNOT DUPLICATE.
